DOI 10.17235/reed.2022.8632/2022
Медицинская библиотека · Revista espanola de enfermedades digestivas · 2022
Immune-mediated colitis secondary to treatment with nivolumab-ipilimumab in a patient with stage IV kidney cancer: what do we do when corticosteroids fail?
Клинический случайСтатьяПеревод пока не подготовлен
Аннотация
52-year-old male. The patient had a stage IV renal carcinoma with bone metastases. He started first-line treatment with nivolumab (3 mg/kg) associated with ipilimumab (1 mg/kg). After two cycles of treatment, the patient reported hemorrhagic diarrhoea (7 to 10 stools daily), with visceral nociceptive abdominal pain of moderate intensity and oral intolerance.
Для цитирования: Sánchez Cánovas Manuel, López Martín Aurelio, Montenegro Luis Sofía, Sánchez Saura Ana. Immune-mediated colitis secondary to treatment with nivolumab-ipilimumab in a patient with stage IV kidney cancer: what do we do when corticosteroids fail?. Revista espanola de enfermedades digestivas. 2022. DOI: 10.17235/reed.2022.8632/2022.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.